# SDR SWIA202156549

- Difficulty date: February 11, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD1 (UPPER AFT CORNER) HAS VISUALLY IDENTIFIED CRACK ON FLANGE   (C-CHECK) RO 3/2/2021   REPLACED PAX DOOR INTERCOSTAL DD1. REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV -N. NO LEAKS NOTED. COMPLIED WITH TASK CARD 51-900-1002-SKY
